Discussions By Condition: Medical Stories

**Somebody Help.. Any ideas are helpful!!**

Posted In: Medical Stories 1 Replies
  • Posted By: pmgdtx
  • December 24, 2008
  • 04:40 AM

I have been going to doctors for about 4 years now and nobody knows what's going on. I've run up tons of medical bills for no real answers! Please help! I've been losing weight and hair. Handfulls of hair come out everyday while I shower and my double-zero pants are very baggy on me now. I truly am skin n bones now no matter how much I eat and eat!My skin has gotten more pale, am chronically constipated, had anxiety and become depressed, and have mood swings. I have hard times concentrating on things! My memory has also gotten worse. I recently had an abnormal pap smear and found HPV- the gyno said I need to watch it just to make sure it doesn't form into cancer so it's not the std kind (i don't know if that's related but adding it just in case). I am fatigued and weak. When I stand up sometimes, I get a sharp pain in my head, blackout and have to hold on to something on sit down because I feel like I am about to pass out. I recently started getting severe pains in my upper stomach and burning sensation between my belly button and private. My thyroid test always comes back normal. The only thing that has come back positive is my ANA (but my doc said not to worry about it for some reason) and my cholesterol level went up. I am extremely concerned about everything but especially my hair loss, weight loss because it seems to be getting beyond the point!! I had a diagnosis of anxiety/depression for all the symptoms I listed and was given med but it never made a difference. SOMEBODY ANYBODY PLEASE HELP!!!!!!!!!!!!!!!!!!!!!:(:(:(:confused:

Reply Flag this Discussion

1 Replies:

  • The doctor told you not to worry about your ANA? I would see another doctor. Request a referral to a Rheumatologist as soon as possible. They are trained to know what to look for. I am going through the same thing you are, but I've only been suffering a year. I went through 6 doctors (including a Rheumatologist) before I found what that seems to know what the heck he's doing. Like you, my med bills are stacked up - check with your hospitals and clinics to see if they offer any kind of financial assistance or community care options to help with the bills in the mean time (the added financial stress can actually add to your health problems). I would request a Rheumatologis and perhaps a GI specialist since you have the bad digestion issues. Do you have another general doctor you can see to make the proper referals? Have they done any CTs or ultrasounds or anything? Have they checked your Liver enzymes? Sudden increase in cholestorol could be a sign that your something's going on there.
    metamit 23 Replies
    • December 26, 2008
    • 00:23 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?